# SDR UALA2009082002554

- Difficulty date: August 19, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 27,230 hours, 10,761 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED ELECTRICAL ODOR ON DESCENT INTO PIT IN AFT GALLEY.  NO SMOKE REPORTED.  INSPECTED AFT GALLEY, LAVS, CARGO COMPARTMENT & GALLEY EQUIPMENT NO DEFECTS NOTED.  NOTICED IN AFT GALLEY COMPARTMENT UNDERNEATH COFFEEMAKERS, SEVERAL NAPKINS LAYING NEXT TO HOT PLATE NR H41.  WHEN DOOR 1ST OPENED THERE WAS A BURNED COFFEE ODOR, FOUND OVERHEAD CABIN LIGHT ABOVE ROWS 22-23 ABC FLICKERING. FLOURSCENT TUBE REMOVED PRECAUTIONARY.  REPLACED BALLAST AND RELAMPED, OPS CHECK GOOD.  NO OTHERS DEFECTS NOTED.  ACFT IS OK FOR SVC.
